Again, intercourse is not the only route to sexual satisfaction. I am sure that you know that.
Member has chosen to not make this information public.
Member not yet following any Pages.
Not a matter of "might become frustrated". They absolutely will be frustrated. The reasons and resolutions need to be considered. Sexual incompatible individuals should seek counseling or consider the options. It angers me to see people living in sexless marriages craving affection.
You did not mention anything regarding your spiritual health. Many of my fellow parishioners share your thoughts regarding the materialism of Christmas and the lack of focus on Jesus as the reason for the season. You may consider aligning yourself who have the same belief system as you and to look for strength through your Faith. Post Holiday 'blues' are common but if they spiral to depression, then seek help.
Okay, a bit from a man's perspective.
For me, the reason for the season is the birth of Jesus. My wife stopped enjoying Christmas after her mother died. I thought that she would change back to her festive self but did not. That was 39 years ago and her standard comeback when asked about Christmas is, "I can't wait until it is over". The Holiday season has been a "reason for the season" event at our home for many years. There are no decorations, no tree, no festive parties and no presents. We exchange cards and that is it. None of these things has anything to do with the birth of Christ our Savior. People have become brainwashed by corporate America to buy, party, do this and do that. Ask yourself what benefit any of this has on the meaning of Christmas. Ask yourself how you feel going into and coming out of the season. I see too much of the High Expectations, unrealistic expectations, family drama; ad infinitum. Christmas comes and I see frazzled parents. I see sad people. I see everything that goes against the meaning of Christmas. The only people that seem to profit from the experience is — ou guessed it — corporate America. That's my 2 cents.
Absolutely MUST taper off this med but make darn sure that you titer down correctly. Speak with the doctor who prescribed the med for proper protocol. 900 to 600 way too much. I was on very high dosage and titered down 100 mg. every couple of days as I recal.